MathSciNet Relay Station
MathSciNet bibliographic data
MR2848999 (2012h:11092) 11G18 (11F12)
Errthum, Eric Singular moduli of Shimura curves. Canad. J. Math. 63 (2011), no. 4, 826–861.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement